Isotropy representations of cylic group actions on homotopy spheres

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 241
  • Download : 0
Publisher
대한수학회
Issue Date
1988-08
Language
Korean
Citation

대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.25, no.2, pp.175 - 178

ISSN
1015-8634
URI
http://hdl.handle.net/10203/58728
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0